# SDR AALA982038

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM AT STATION 1070, BL 0 - LBL 22.  REMOVED CORRODED UPPER PORTION OF FLOORBEAM AND INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8.  (M)
